# SDR UPS08M52124

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Crew Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLT CLEAN UP RT (R-1) EMERGENCY EVAC SLIDE WAS DEPLOYED AND EMERGENCY PNEUMATIC DOOR BOTTLE DISCHARGED (M374716 ASSIGNED.  REPLACED RT FWD CREW ENTRY DOOR EVACUATION SLIDE PER MM 25-61-51-4, SERVICED EMERGENCY PNEUMATIC BOTTLE PER MM 12-25-04-3.  M374716 CLEARED.
